I have had severe nausea and dizzyness, plus trouble sleeping at night. I am cutting back to one pill for a short while to see if my body will adjust and then I will go back to two. I also thought about ginger camsules or candied ginger to help with the nausea. Any suggestions will be appreciated.
3 Feb 2012
I do not take this medication , but you are experiencing common side effects from it, do let your Dr. know, hear what he / she has to say about it, perhaps as you say you need a dose adjustment.
With regards to the nausea, click on the link please:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Dalfampridine:
Back pain; constipation; dizziness; headache; nausea; sore throat; stuffy or runny nose; trouble sleeping; upset stomach; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Dalfampridine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); balance problems; burning, numbness, or tingling; confusion; seizure; symptoms of urinary tract infection (eg, burning or pain while urinating, difficulty urinating, inability to control urination).
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
Get well soon,
- Dalfampridine Information for Consumers
- Dalfampridine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dalfampridine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
beginnig cymbalta 30mg :I have read so many it helps / it didnt and side effects or no side effect or that they wear off and some get worse w/ time. ...
3 answers • 5 Aug 2010
im 48 yrs old with type 2 daiabet my doctor increased my doasage from 5mcg to 10mcg i been getting nausea, vomiting as a side effect can someone tell ...
1 answer • 4 Nov 2011
Been taking symbicort/spiriva for one yr, & now I'm having side effects almost daily. Within a couple of hrs after taking, I experience ...
2 answers • 10 Feb 2013
My 89 yo dad was given 5mg Reglan in the hospital for ongoing nausea and vomiting. It stopped the nausea and vomiting with no side effects that I ...
1 answer • 10 May 2013
I recently found I have an overactive thyroid & was prescribed the drug, Levothyroxine 75mg, only I am afraid it will cause even more nausea than ...
3 answers • 8 May 2014